Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$(\mathbb{RP}^{2n-1},\xi_{\mathrm{std}})$ is not exactly fillable for $n\ne 2^k$

Zhengyi Zhou

Geometry & Topology 25 (2021) 3013–3052
Abstract

We prove that (2n1,ξstd) is not exactly fillable for any n2k and there exist strongly fillable but not exactly fillable contact manifolds for all dimensions 5.

Keywords
exact filling, symplectic cohomology, quotient singularity
Mathematical Subject Classification 2010
Primary: 53D05, 53D10, 53D42, 57R17
Secondary: 14B05
References
Publication
Received: 11 February 2020
Revised: 26 November 2020
Accepted: 26 December 2020
Published: 30 November 2021
Proposed: András I Stipsicz
Seconded: Leonid Polterovich, Paul Seidel
Authors
Zhengyi Zhou
Institute for Advanced Study
Princeton, NJ
United States
Morningside Center of Mathematics and Institute of Mathematics
AMSS
CAS
Beijing
China
https://sites.google.com/view/zhengyizhou/